MathSciNet Relay Station
MathSciNet bibliographic data
MR634855 32F25 (35A99 58G05)
Andreotti, Aldo; Fredricks, Gregory; Nacinovich, Mauro On the absence of Poincaré lemma in tangential Cauchy-Riemann complexes. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 8 (1981), no. 3, 365–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement